# SDR 2001F00689

- Difficulty date: April 13, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N202HN
- Make and model: Bolkms BK117A3
- Aircraft serial: 7115
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230001303
- Part serial: 981991434721
- Condition: Damaged
- Location: Gearbox
- Part time: 223 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESSIVE PITTING ON ANNULAR BALL BEARING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
